# SDR DALA2015121007614

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,513 hours, 31,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, -Y465 BETWEEN FRAMES 64 TO 67+10.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D534720000.
